Cross Reference Down

Fellman, J (2017). Benfordparadoxen. Arkhimedes 2017(4), pp. 26-33. SWE

This work cites the following items of the Benford Online Bibliography:


Aldous, D and Phan, T (2010). When Can One Test an Explanation? Compare and Contrast Benford's Law and the Fuzzy CLT. The American Statistician 64(3), pp. 221–227. ISSN/ISBN:0003-1305. DOI:10.1198/tast.2010.09098. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Block, HW and Savits, TH (2010). A General Example for Benford Data. The American Statistician 64(4), pp. 335-339. View Complete Reference Online information Works that this work references Works that reference this work
Cho, WKT and Gaines, BJ (2007). Breaking the (Benford) law: Statistical fraud detection in campaign finance. American Statistician 61(3), pp. 218-223. ISSN/ISBN:0003-1305. DOI:10.1198/000313007X223496. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), pp. 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
El Sehity, T, Hoelzl, E and Kirchler, E (2005). Price developments after a nominal shock: Benford's Law and psychological pricing after the euro introduction. International Journal of Research in Marketing 22(4), pp. 471-480. ISSN/ISBN:0167-8116. DOI:10.1016/j.ijresmar.2005.09.002. View Complete Reference Online information Works that this work references Works that reference this work
Fellman, J (2014). The Benford paradox. Journal of statistical and econometric methods 3(4), pp. 1-20. ISSN/ISBN:2241-0384 . View Complete Reference Online information Works that this work references Works that reference this work
Fellman, J (2016). En statistisk paradox. Quintensen No.2, pp. 15-17. SWE View Complete Reference Online information Works that this work references Works that reference this work
Fewster, RM (2009). A Simple Explanation of Benford's Law. American Statistician 63(1), pp. 26-32. DOI:10.1198/tast.2009.0005. View Complete Reference Online information Works that this work references Works that reference this work
Gonzalez-Garcia, J and Pastor, G (2009). Benford’s Law and Macroeconomic Data Quality. International Monetary Fund Working Paper WP/09/10, Statistics Department, January 2009. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Ley, E (1996). On the Peculiar Distribution of the US Stock Indexes' Digits. American Statistician 50(4), pp. 311-313. ISSN/ISBN:0003-1305. DOI:10.1080/00031305.1996.10473558. View Complete Reference Online information Works that this work references Works that reference this work
Morrow, J (2010). Benford's Law, Families of Distributions and a Test Basis. E-print formerly published on www.johnmorrow.info; last accessed Aug 22, 2016. Link no longer available.. View Complete Reference No online information available Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ and Mittermaier, LJ (1997). The use of Benford's Law as an aid in analytical procedures. Auditing - A Journal of Practice & Theory 16(2), 52-67. ISSN/ISBN:0278-0380. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), pp. 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), pp. 521-538. ISSN/ISBN:0002-9890. DOI:10.2307/2319349. View Complete Reference Online information Works that this work references Works that reference this work
Sandron, F (2002). Do populations conform to the law of anomalous numbers?. Population 57(4/5), 753-761 (translated from French by SR Hayford). ISSN/ISBN:1634-2941. DOI:10.3917/popu.204.0761. View Complete Reference Online information Works that this work references Works that reference this work
Smith, SW (1997). Explaining Benford's Law. Chapter 34 in: The Scientist and Engineer's Guide to Digital Signal Processing. California Technical Publishing: San Diego, CA. Republished in softcover by Newnes, 2002. ISSN/ISBN:0-9660176-3-3. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Weyl, H (1916). Über die Gleichverteilung von Zahlen mod Eins. Mathematische Annalen 77, 313-352. ISSN/ISBN:0025-5831. DOI:10.1007/BF01475864. GER View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work